# SDR AWXA9700463

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND FUSELAGE SKIN CRACKED AT STA 766, STR 19R.  CONFIRMED WITH HFEC.  REMOVED DAMAGE AND REPAIRED IAW SRM 53-30-03.
